MAUDE Adverse Event Report: ULRICH GMBH & CO. KG ULRICH MEDICAL; SCREW, Ø 3.5 MM, LENGTH 14 MM

ULRICH GMBH & CO. KG ULRICH MEDICAL; SCREW, Ø 3.5 MM, LENGTH 14 MM
Model Number CS 3902-35-14
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
"breakage of a pedicle-screw during surgery.This results in a delay in the operation time.According to reporting person: "we are very sorry to inform you that the item.Broke during the surgery and part of it has been left inside the patient."".
 
Event or Problem Description
"breakage of a pedicle-screw during surgery.This results in a delay in the operation time.According to reporting person: "we are very sorry to inform you that the item broke during the surgery and part of it has been left inside the patient."".

Brand Name
ULRICH MEDICAL
Common Device Name
SCREW, Ø 3.5 MM, LENGTH 14 MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-w[?]rttemberg 89081
GM  89081
Manufacturer Contact
andreas hilzenbecher
buchbrunnenweg 12
ulm, baden-w[?]rttemberg 89081
GM   89081
MDR Report Key22018886
Report Number9612420-2025-00103
Device Sequence Number18494801
Product Code NKG
UDI-Device Identifier04052536084197
UDI-Public04052536084197
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
888.450
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3902-35-14
Device Lot NumberU044976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age70 YR
Patient SexMale